(+66) 61 346 3891 info@cm6.run

The shortest race of the whole event, CM1 is far from a walk in the park. It entails 1000m of vertical gain, and the trail is a mixture of single-track and dual-track dirt roads with some technical sections.

For those that enjoy running but are unsure if trail running is the right way to go, CM1 is definitely a good choice.

19.4 km

1,090 m+

7 hrs.

9 AUG 2020
07:00 – 08:00

(wave start)

 

9 AUG 2020
14:00 – 15:00 

(individual time)

 

ELEVATION PROFILE

COURSE MAP

RACE SCHEDULE  FOR CM1

Friday 7 August 2020
TimeEvent
11:00 – 19:00Special Line : For every applicant who has pre-registration to get the bib number  and souvenir shirt
Saturday 8 August 2020
TimeEvent
16:00 – 18:00   Registration / Bib Collection
13:00 – 19:00Special Line : For every applicant who has pre-registration to get the bib number  and souvenir shirt
Sunday 9 August 2020
TimeEvent
07:00 – 07:15Start  Block A  (Check in before race start 15 mins)
07:15 – 07:30Start  Block B  (Check in before race start 15 mins)
07:30 – 07:45Start  Block C  (Check in before race start 15 mins)
07:45 – 08:00Start  Block D  (Check in before race start 15 mins)
14:00 – 15:10 Cut-off at Fininish Line (According to the individual’s start time)

MANDATORY EQUIPMENT FOR CM1

Rucksack or a Backpack

 can hold all of the above items – at all times.

soft flasks or bottles

Container to carry at least 1.5 litre of water

Mobile phone

must be able to make phone calls in Thailand.

Spare Foods/snacks

CUP

Mask

RESOURCE FOR RACERS

RACE SCHEDULE

REFUND / CHANGE REGISTRATION

MANDATORY EQUIPMENT

BIB NUMBER

Phairat Varasin

” I definitely blew it in a fun way. Some technical trails, some roads and rolling hills many types of terrain but fun!”

CM6 2019 WINNER

"the only way to discover the limits of the possible is to go beyond them into the impossible"

Arthur C. Clarke

DISCOVER THE LIMITS TOGETHER !

CONTACT

PHONE
(+66) 61 346 3891

MAIL
INFO@CM6.RUN